advertisement
Question
Posted by: Mandy | 2009-11-12

Vitamin A

Is it safe to take a multivitamin with Vitamin A in it, RDA 80%, i' m 13 weeks pregnant, and have just started taking these tablets when i heard they can cause deformities in the unborn child.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Mandy

No, stop taking any Vitamin A supplements (except those pregnancy vitamins containing it).

All the best with the pregnancy!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009-11-13

Mandy

No, stop taking any Vitamin A supplements (except those pregnancy vitamins containing it).

All the best with the pregnancy!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement